# SDR HEED072203

- Difficulty date: March 14, 2001
- Submitted: April 17, 2001
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- Aircraft time: 4,516 hours
- Engine: Tmeca ARRIEL1S
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550166670
- Part serial: 3249
- Condition: Weak
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEAK- WILL NOT START AIRCRAFT. FOUND BAD ON 150 HOURS INSPECTION. REPLACED UNIT.
